# SDR SWAA2015051939833

- Difficulty date: May 7, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 34,552 hours, 22,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BETWEEN BS 160 - 200, RBL 54.  R & R FLOOR SUPPORT IAW SRM & DWG.
